Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jul 22, 2015, 3:11 PM CDT for Choctaw County, Alabama. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2015, 3:11 PM CDT (20:11 UTC)
- Expired
- Jul 22, 2015, 4:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Mobile, AL
County Choctaw County, AL
The radar
The Mobile radar (KMOB), 165 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 931 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
662
WWUS84 KMOB 222011
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
311 PM CDT WED JUL 22 2015
ALZ051-222115-
CHOCTAW AL-
311 PM CDT WED JUL 22 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CHOCTAW IN SOUTHWEST ALABAMA UNTIL 415 PM CDT...
AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LISMAN...OR 8
MILES NORTHWEST OF BUTLER...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BUTLER... LISMAN... PENNINGTON...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3226 8801 3218 8801 3215 8802 3214 8804
3211 8805 3209 8804 3207 8808 3207 8810
3205 8812 3214 8843 3223 8841 3227 8802
TIME...MOT...LOC 2010Z 289DEG 19KT 3218 8832
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 22, 12:45 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 22, 12:45 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1245 PM CDT WED JUL 22 2015
...HEAT ADVISORY IN EFFECT THROUGH 7PM ACROSS THE ENTIRE AREA...
.AVIATION...
18Z ISSUANCE...GENERAL VFR EXPECTED THROUGH THE FORECAST. FOR
TODAY...EXCEPTIONS TO THIS WILL BE IN LOCALLY HEAVY RAIN FROM
TSRA DEVELOPING THIS AFTERNOON. EXPECT CURRENT DEVELOPMENT JUST
SOUTH OF I20 CORRIDOR TO STRENGTHEN...THEN SPREAD SOUTH THROUGH
THE AFTERNOON AND EARLY EVENING. WITH AN APPROACHING UPPER SYSTEM
AND CONTINUED HIGH MOISTURE VALUES...ANOTHER ROUND IS EXPECTED
THURSDAY...WITH GREATEST CONCENTRATION OF STORMS BEING OVER
CENTRAL ALABAMA.
/16
&&
.UPDATE...CURRENT PACKAGE GENERALLY ON TRACK. TWEAKED THE
DEWPOINTS...WITH PREVIOUS PACKAGE TOO LOW. OVERALL...PACKAGE ON
TRACK.
/16
&&
.PREVIOUS [FROM 525 AM]...
.SHORT TERM [TODAY AND TONIGHT]...BROAD UPPER RIDGE STRETCHING
FROM TX TO THE CENTRAL GULF COAST HAS SHIFTED SOUTHWARD ALLOWING
EMBEDDED MID LEVEL ENERGY TO CONTINUE TRACKING EASTWARD THOUGH
FURTHER SOUTH THAN PREVIOUS DAYS. THIS PATTERN LEADS TO A CONTINUED
FLOW GENERALLY FROM THE WEST WITH BETTER LIFT OR FORCING FOR THE
LOWER PARTS OF MS AND AL THROUGH TONIGHT...RESULTING IN SLIGHTLY
BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS OVER MOST OF THE CWA
TODAY ESPECIALLY OVER CENTRAL AND NORTHERN SECTIONS THIS AFTERNOON
...CONTINUING INTO THE EVENING HOURS. LATEST MODEL SOUNDINGS DEPICT
SLIGHTLY HIGHER MOISTURE CONTENT FOR MOST AREAS ACROSS THE CENTRAL
GULF COAST WHICH INITIALIZES WELL WITH CURRENT SATELLITE LOOPS WHICH
NOW SHOW PWATS RANGING FROM 1.8 TO 2.1 INCHES FOR MOST OF THE CWA
THIS MORNING. WITH THIS CURRENT TREND COMBINED WITH SURFACED BASED
CAPES REACHING 3500 TO 4500 J/KG FOR MOST INLAND AREAS LATER TODAY
COUPLED WITH THE BETTER FORCING EARLIER IN THE AFTERNOON BELIEVE WE
WILL SEE ANOTHER ROUND OF STRONG TO POSSIBLY SEVERE WEATHER LATER
THIS AFTERNOON CONTINUING IN THE EARLY TO MID EVENING HOURS. FOR
YESTERDAY IT APPEARS THE BETTER FORCING GENERALLY FROM THE WEST WAS
LITTLE LATER IN THE DAY ALLOWING YESTERDAYS CONVECTION TO EXTEND
BETTER IN THE EVENING HOURS. SIMILAR TO YESTERDAY...THOUGH A LITTLE
EARLIER IN THE AFTERNOON...SOME CASES OF DAMAGING STRAIGHT LINE WINDS
WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS...ESPECIALLY ALONG
AND NORTH OF THE I-10 CORRIDOR.
AS FOR TEMPS...STILL SEE ANOTHER DAY OF DANGEROUS HEAT INDEX VALUES
...108-112 DEGREES...SETTING UP LATER THIS MORNING THROUGH THIS
AFTERNOON...THOUGH SOME AREAS COULD SEE SOME RELIEF FROM RAIN. NEAR
THE IMMEDIATE COAST HEAT INDICES MAY ONLY CLIMB TO 103-107 RANGE
WHICH IS CLOSE TO THRESHOLD FOR AN ADVISORY. WITH THIS WE WILL
CONTINUE WITH THE CURRENT HEAT ADVISORY FOR ALL AREAS IN THE CWA
THROUGH THIS EVENING. 32/EE
THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.
[THURSDAY AND FRIDAY]...THE FLATTENED MID AND UPPER LEVEL RIDGE
BEGINS TO HAVE LIFE AGAIN BY THE END OF THE SHORT TERM...BUILDING
BACK IN ACROSS THE PLAINS. AS THE RIDGE CONTINUES TO BUILD...THE
TROUGH ALONG THE EASTERN SEABOARD BECOMES MORE DEFINED AND DIGS
FURTHER SOUTH. THIS WILL CONTINUE TO KEEP THE AREA ON THE EASTERN
PERIPHERY OF THE RIDGE THROUGH THE SHORT TERM. IMPULSES ROUNDING THE
EASTERN EDGE OF THE RIDGE COMBINED WITH PLENTY OF MOISTURE...PWATS OF
1.8 TO 2.3 INCHES...WILL KEEP RAIN CHANCES HIGHER DURING THE DAY...30
TO 50 PERCENT EACH AFTERNOON. KEEPING POPS ELEVATED THROUGH THE
OVERNIGHT HOURS...MAINLY TO ACCOUNT FOR LINGERING ISOLATED CONVECTION
IN THE EARLY OVERNIGHT HOURS...FOCUSED EAST OF THE I-65 CORRIDOR.
EACH AFTERNOON LOOKS TO BE ACTIVE WITH SCATTERED CONVECTION FOCUSED
ALONG THE SEA BREEZE BUT ALSO ISOLATED CONVECTION FURTHER INLAND.
HEAT AND HUMIDITY ARE STICKING AROUND THROUGH THE SHORT TERM.
DAYTIME HIGHS WILL RANGE FROM 92-96 WITH OVERNIGHT LOWS FALLING INTO
THE MID 70S INLAND WITH UPPER 70S ALONG THE BEACHES. HEAT INDICES
EXPECTED TO BE JUST SHY OF CRITERIA. HEAT INDICES WILL RANGE FROM
104-107 ACROSS THE AREA WITH ISOLATED SPOTS ACROSS THE FLORIDA
PANHANDLE AND WIREGRASS REGION REACHING 108. DECIDED AGAINST ISSUING
ANOTHER HEAT ADVISORY FOR THURSDAY AS HEAT INDICES MEETING CRITERIA
APPEAR TO BE TOO ISOLATED. THIS MAY BE RE-ASSESSED ON THE NEXT
PACKAGE UPDATE. 07/MB
.LONG TERM [SATURDAY THROUGH TUESDAY]...THE MID AND UPPER LEVEL
RIDGE CONTINUE TO RETROGRADE AND MEANDER ACROSS THE SOUTHERN PLAINS
...KEEPING THE AREA UNDER THE EASTERN PERIPHERY. THEREFORE...OR
UNFORTUNATELY...THE HEAT AND HUMIDITY IS HERE TO STAY THROUGH THE
LONG TERM PACKAGE. TEMPERATURES WILL QUICKLY SOAR INTO THE MID 90S
EACH AFTERNOON. HEAT INDICES WILL CONTINUE A SLIGHT DOWNWARD TREND AS
WE PROGRESS THROUGH THE EARLY PART OF THE WORK WEEK WITH READINGS OF
102-106. OVERNIGHT TEMPERATURES WILL NOT PROVIDE MUCH RELIEF FROM THE
HEAT...RANGING FROM MID 70S INLAND TO UPPER 70S ALONG THE COAST.
MOISTURE ASSOCIATED WITH THE SURFACE LOW THAT MODELS SHOW ALONG THE
SC/GA/FL COAST WILL MOVE OUT OF THE AREA LATE IN THE WEEKEND. HIGHEST
RAIN CHANCES...MAINLY ACROSS THE SOUTHEASTERN PORTION OF THE AREA...
WILL OCCUR EARLY IN THE WEEKEND ASSOCIATED WITH THIS FEATURE. RAIN
CHANCES RETURN TO MORE A MORE SUMMERTIME PATTERN WITH 20-30 PERCENT
POPS...FOCUSED ALONG THE SEA BREEZE...SUNDAY THROUGH THE REMAINDER
OF THE LONG TERM. 07/MB
&&
.MARINE...A BROAD UPPER RIDGE OF HIGH PRESSURE OVER MUCH OF THE
NORTHERN GULF COMBINED WITH AN ATTENDANT SURFACE RIDGE OVER MUCH OF
THE EASTERN GULF WILL HELP MAINTAIN A LIGHT TO MODERATE WESTERLY
FLOW OVER THE MARINE AREA THROUGH SATURDAY. PERSISTENT UPPER RIDGE
CENTERED MOSTLY TO THE WEST BUILDS FURTHER WEST OVER THE WEEKEND
ALLOWING SURFACE RIDGE OVER THE EASTERN GULF TO WEAKEN...FOLLOWED BY
A DEEPENING UPPER TROF ALONG THE EASTERN SEABOARD WHICH REFLECTS
NEAR THE SURFACE INITIALLY OVER THE EASTERN GULF TRACKING EAST AND
NORTH ALONG THE EASTERN SEABOARD LATER NEXT WEEK. WITH THIS PATTERN
A BETTER FLOW FROM THE EAST AND SOUTH CAN BE EXPECT FOR THE FIRST
PART OF NEXT WEEK. LITTLE CHANGE IN SEAS IS EXPECTED THROUGH EARLY
NEXT WEEK. WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED
THUNDERSTORMS THROUGH EARLY NEXT WEEK. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 93 75 94 77 95 / 40 30 30 30 40
PENSACOLA 93 79 93 78 92 / 40 20 30 30 40
DESTIN 92 81 93 80 93 / 30 20 30 30 50
EVERGREEN 96 75 94 76 95 / 60 30 50 30 40
WAYNESBORO 96 75 95 75 96 / 60 30 30 20 30
CAMDEN 99 75 94 76 95 / 60 30 50 30 30
CRESTVIEW 95 75 95 77 95 / 40 30 50 30 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR BALDWIN CENTRAL-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-
CHOCTAW-CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE
CENTRAL-MOBILE COASTAL-MOBILE INLAND-MONROE-WASHINGTON-
WILCOX.
FL...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR ESCAMBIA COASTAL-ESCAMBIA INLAND-OKALOOSA COASTAL-
OKALOOSA INLAND-SANTA ROSA COASTAL-SANTA ROSA INLAND.
MS...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR GEORGE-GREENE-PERRY-STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Jul 22, 5:20 AM CDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 520 AM CDT WED JUL 22 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 520 AM CDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT DANGEROUS HEAT INDICES OF 108 TO 112 CAN BE EXPECTED FOR MOST OF THE FORECAST AREA TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND THIS EVENING. A FEW STRONG TO POSSIBLE SEVERE THUNDERSTORMS WILL BE POSSIBLE. DAMAGING STRAIGHT LINE WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THE STRONGER STORMS ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. DAMAGING STRAIGHT LINE WINDS...DANGEROUS LIGHTNING AND PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-231200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 520 AM CDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH TONIGHT. FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH THE FORECAST PERIOD. FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STRONGER THUNDERSTORMS.
In the hours before
Special weather statement, Jul 22, 2:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
259 PM CDT WED JUL 22 2015
ALZ058-060-222030-
CRENSHAW AL-COVINGTON AL-
259 PM CDT WED JUL 22 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN CRENSHAW AND NORTHEASTERN COVINGTON IN SOUTHCENTRAL
ALABAMA UNTIL 330 PM CDT...
AT 259 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRANTLEY...OR
11 MILES NORTHWEST OF ELBA. THE STRONG THUNDERSTORM NEARLY
STATIONARY.
LOCATIONS IMPACTED INCLUDE...
BRANTLEY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
LAT...LON 3154 8616 3153 8616 3153 8620 3138 8619
3138 8629 3155 8635 3163 8617 3162 8618
3162 8615 3154 8614
TIME...MOT...LOC 1959Z 254DEG 3KT 3149 8625Special weather statement, Jul 22, 3:02 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CDT WED JUL 22 2015
FLZ205-222100-
OKALOOSA INLAND FL-
302 PM CDT WED JUL 22 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA IN NORTHWEST FLORIDA UNTIL 400 PM CDT...
AT 302 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
CRESTVIEW. THE STRONG THUNDERSTORM NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3055 8650 3056 8653 3054 8654 3054 8659
3072 8664 3082 8641 3076 8639 3056 8639
TIME...MOT...LOC 2002Z 355DEG 1KT 3065 8655Special weather statement, Jul 22, 3:11 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
311 PM CDT WED JUL 22 2015
ALZ051-222115-
CHOCTAW AL-
311 PM CDT WED JUL 22 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CHOCTAW IN SOUTHWEST ALABAMA UNTIL 415 PM CDT...
AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LISMAN...OR 8
MILES NORTHWEST OF BUTLER...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BUTLER... LISMAN... PENNINGTON...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3226 8801 3218 8801 3215 8802 3214 8804
3211 8805 3209 8804 3207 8808 3207 8810
3205 8812 3214 8843 3223 8841 3227 8802
TIME...MOT...LOC 2010Z 289DEG 19KT 3218 8832The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:17 PM CDT | Special Weather Statement | MOB | Clarke, Monroe | 58 min |
| Jul 21, 7:18 PM CDT | Special Weather Statement | MOB | Washington | 57 min |
| Jul 21, 7:58 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 62 min |
| Jul 21, 9:40 PM CDT | Special Weather Statement | MOB | Wilcox | 65 min |
| Jul 22, 2:59 PM CDT | Special Weather Statement | MOB | Crenshaw | 31 min |
| Jul 22, 3:14 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 46 min |
| Jul 22, 3:02 PM CDT | Special Weather Statement | MOB | Okaloosa | 58 min |
| Jul 22, 4:19 PM CDT | Special Weather Statement | MOB | Okaloosa | 56 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.